On a regularized variant of the second order continuous projection-gradient method

F. P. Vasil'ev, T. V. Amochkina, A. Nedich

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

A minimization problem is considered when a convex closed set U0 from some Hilbert space H is given and functions are defined and Fresche differentiable over H. The problem is unstable to disturbances of the assumed data and requires the regularization. A regularization method is proposed and studied. The method is based on a continuous variant of the second order projection-gradient method along with the method of penalty functions.

Original languageEnglish (US)
Pages (from-to)39-46
Number of pages8
JournalVestnik Moskovskogo Universiteta. Ser. 15 Vychislitel'naya Matematika i Kibernetika
Issue number3
StatePublished - Jul 1 1995
Externally publishedYes

ASJC Scopus subject areas

  • Software
  • Hardware and Architecture
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a regularized variant of the second order continuous projection-gradient method'. Together they form a unique fingerprint.

  • Cite this